# SDR DHL2007742034

- Difficulty date: November 19, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB HAS LARGE LIGHTNING STRIKE ON UPPER TRAILING EDGE.  CUT OUT LIGHTNING STRIKE DAMAGE 0.5" BY 0.75".  FABRICATED FILLER 0.5" BY 0.75" AND DOUBLER 2" BY 4" FROM 0.010" 2024-T3 PO NR 9003189 IAW B-727 SRM 55-20-2.  BONDED FILLER AND DOUBLER, CLEANED, PRIMED AND SEALED IAW B-727 SRM 51-40-20.  TAB WEIGHT BEFORE REPAIR 11.170 LBS, TAB WEIGHT AFTER REPAIR 11.175 LBS, WITHIN LIMITS IAW B-727 SRM 51-80.  PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION OF RIGHT ELEVATOR TAB ASSEMBLY AND ELEVATOR ASSEMBLY.  NO OTHER DEFECTS NOTED IAW B-727 ADV M/M 05-51-82.
